On the plane one-to-one map of a line
Colloquium Mathematicum, Tome 19 (1968) no. 2, pp. 231-233
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_19_2_231_233,
author = {F. Burton Jones},
title = {On the plane one-to-one map of a line},
journal = {Colloquium Mathematicum},
pages = {231--233},
year = {1968},
volume = {19},
number = {2},
doi = {10.4064/cm-19-2-231-233},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-19-2-231-233/}
}
F. Burton Jones. On the plane one-to-one map of a line. Colloquium Mathematicum, Tome 19 (1968) no. 2, pp. 231-233. doi: 10.4064/cm-19-2-231-233
Cité par Sources :